The asymptotic covariance matrix of the multivariate serial correlations
Georgi N. Boshnakov
Stochastic Processes and their Applications, 1996, vol. 65, issue 2, 251-258
Abstract:
We show that the entries of the asymptotic covariance matrix of the serial covariances and serial correlations of a multivariate stationary process can be expressed in terms of the autocovariances corresponding to the tensor square of its spectral density. The tensor convolution introduced in the paper may be of some interest on its own.
Keywords: Asymptotic; distribution; Multivariate; ARMA; Serial; covariances; Serial; correlations; Bartlett's; formula; Tensor; convolution (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00104-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:65:y:1996:i:2:p:251-258
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().